# SDR ASAA2016091017974

- Difficulty date: September 10, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 29,850 hours, 8,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048401
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS ACFT LEFT AFT EXIT SIGN NOT ILLUMINATED.  ACFT GROUNDED.  RE-SECURED LT AFT EXIT SIGN IAW AMM 33-51-01. OPS CHECK GOOD.
